# SDR AWXA200300427

- Difficulty date: April 5, 2003
- Submitted: April 24, 2003
- Operation: Air carrier
- Aircraft: N915AW
- Make and model: Boeing 757225
- Aircraft serial: 22209
- Aircraft time: 54,127 hours, 23,348 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 654N02438
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LCQ - MAJOR REPAIR - DURING C-08 CHECK INTERGRANULAR CORROSION WAS FOUND ON SEAT TRACK AT BS 365, RBL 45.  MAINTENANCE REMOVED SEAT TRACK AT RBL 45 FROM BS 365 TO BS 418; FABRICATED A NEW REPLACEMENT SEAT TRACK PER DWG 141N5130; INSTALLED REPAIR PART IAW B757-200, SRM 51-40-02 PG 11-12.
